# SDR FMAA2002002

- Difficulty date: September 15, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N207DG
- Make and model: Cessna T207
- Aircraft serial: 20700070
- Engine: Cont IO520F
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: S19061
- Condition: Inoperative
- Location: Te Flaps
- Part time: 564 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP SWITCH IS HELD TO THE ARM ASSEMBLY WITH SMALL NR 40 MACHINE SCREWS.  IF SCREWS ARE OVER TIGHTENED, THE PLASTIC SWITCH CRACKS, IF IT IS NOT TIGHTENED ENOUGH, IT LOOSENS WHICH CHANGES THE ADJUSTMENT OF THE FLAPS.  THE SWITCH WIRES OBVIOUSLY LOOSENED ENOUGH TO ALLOW THE FLAPS TO NOT COME DOWN TO THE 10 DEGREE POSITION, WHICH RESULTED IN AN ABORTED TAKEOFF AT FULL GROSS WEIGHT, WHICH RESULTED IN THE NOSE GEAR BEING TORN FROM THE AIRCRAFT.
